Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A new yo yo

Posted by Mrs. C on May 5, 2004, at 9:03:26

In reply to Re: A new yo yo sexylexy, posted by want info on May 5, 2004, at 8:54:28

Hi EM, I have been on lex about six months now. I still have the "brain farts" daily. Is that what you are talking about. Kind of like losing your mind but then it comes back in a second or two!? I wouldn't worry too much about it unless its is really bothering you. Maybe you'll have to try a different time to take your lex or try another med altogether. Just my thoughts. mrs. C


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Mrs. C thread:323847
URL: http://www.dr-bob.org/babble/social/20040430/msgs/343578.html